# SDR USAA2012010300039

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,795 hours, 40,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT LAVATORY SMOKE DETECTOR IS WEAK AND CHIRPING.  MAINTENANCE REPLACED BOTH AFT LAVATORY SMOKE DETECTOR BATTERIES.  OPS CHECK GOOD.
